International Journal of Mathematics and Mathematical Sciences
Volume 18 (1995), Issue 2, Pages 391-396

The law of the iterated logarithm for exchangeable random variables

Hu-Ming Zhang1 and Robert L. Taylor2

1Department of Mathematics, Shah Xi University, Shan Xi, Tai Yuan, China
2Department of Statistics, University of Georgia, Athens 30602, GA, USA

Received 13 January 1993; Revised 25 July 1993

Copyright © 1995 Hu-Ming Zhang and Robert L. Taylor. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this note, necessary and sufficient conditions for laws of the iterated logarithm are developed for exchangeable random variables.